# SDR USAA20090403BB057

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1601262
- Condition: Faulty
- Location: Apu
- Part time: 27,843 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DFW - FLT 887 - EN ROUTE MCO TO LAS.  WHILE IN CRUISE FLIGHT, WITH THE NUMBER TWO GENERATOR ON MEL, THE APU HAD AN AUTO-SHUTDOWN AND FAULT ILLUMINATION.  THE EICAS MESSAGE "APU FAULT" DISPLAYED.  WITH ONLY A SINGLE SOURCE OF ELECTRICAL GENERATION, THE FLIGHT DIVERTED TO DFW.  NO EMERGENCY WAS DECLARED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE APU OIL COOLER.
